# SDR SWAA107057

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 57,389 hours, 48,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6561777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER CRACKED AT BS 358, STR 14L.  REMOVED AND REPLACED STRINGER PER SRM AND BAC DWG.
